# SDR R61A201501300085

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EDDY CURRENT INSPECTION OF FASTENER HOLES ON LT SPAR 3, FOUND CRACK AT 5 O`CLOCK POSITION.  MAINTENANCE REAMED HOLE TO .387 TO REMOVE CRACK AND INSTALLED BUSHING IAW ETD 2015-170-009715.  REPAIR REQUIRES INSPECTION TASK 57-01-008-003 EXTERNAL DET THRESHOLD OF 33000 F/C AT INTERVAL OF 16900 THRESHOLD COUNT SINCE NEW  ISSUED DMI R92477/2 ISSUED DAMAGE TRACKER 22 FOR REPAIR IAW GMM 5.16.1.
